The EMS Publishing House is now EMS Press and has its new home at

Please find all EMS Press journals and articles on the new platform.

Commentarii Mathematici Helvetici

Full-Text PDF (493 KB) | Metadata | Table of Contents | CMH summary
Volume 74, Issue 3, 1999, pp. 476–506
DOI: 10.1007/s000140050101

Published online: 1999-09-30

On products in algebraic K-theory

D. Arlettaz[1], G. Banaszak[2] and W. Gajda[3]

(1) Université de Lausanne, Switzerland
(2) Adam Mickiewicz University, Poznan, Poland
(3) Adam Mickiewicz University, Poznań, Poland

No abstract available for this article.

No keywords available for this article.

Arlettaz D., Banaszak G., Gajda W.: On products in algebraic K-theory. Comment. Math. Helv. 74 (1999), 476-506. doi: 10.1007/s000140050101